# SDR SWAA2025042326385

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 31,030 hours, 15,143 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION SUPPORT FITTING; LOWER O/B LUG (#3); OUTER FACE HAS EVIDENCE OF CORROSION <[01] REMOVED AND REPLACED BUSHING PER EA 1-A57-3246 REV. 17.; [02] REMOVED AND REPLACED BUSHING PER EA 1-A57-3246 REV. 17.; [03] REMOVED AND REPLACED BUSHING PER EA 1-A57-3246 REV. 17.
